# SDR UHLA2013121300658

- Difficulty date: December 13, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 26,198 hours, 16,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION OF EMERGENCY LIGHT IN FIRST CLASS DISCOLORED AND DOES NOT ILLUMINATE.  R & R SECTION OF EMERGENCY LIGHT IAW AMM 33-50-21.
